# SDR UPS804982

- Difficulty date: November 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N729UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46029
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Fs 100-190
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR D-CHECK, MAINTENANCE FOUND LONGERON 36 CORRODED THROUGH AFT AT FS 100 TO FS 190.  REMOVED AND FABRICATED LONGERON 36 FROM FS 100 TO FS 190 AND INSTALLED IAW SRM 53-4-12 AND SRM 51-1-20D.
